Get Your Dog Care Questions Answered by Experts ASAP
I am sorry your dog ingested the phenergan. The best thing to do right now is to call the SPCA's poison control hotline. They will tell you if you need to have your dog seen by an emergency vet right away or not. The call costs $60, and you will need a credit card. They will give you a case number XXXXX a call back number, which you should make note of. If you are told to seek veterinary attention right away, bring those numbers with you so that you are not charged the full fee when the vet calls poison control back. Here is the phone number you need.
You can access the website here:
If you don't want to call, then head straight to the vet.
Please let me know if you need any further information or help. Best of luck with your dog, I hope she's ok.
I apologize if my answer did not meet your expectations. Because of the sheer number of medications and toxins that a dog could possibly ingest, it is not possible for one person to know which is toxic at which doses. ANY time your dog ingests medications, time is of the essence. I directed you to the SPCA's animal poison control website and phone number because they have access to the information you need. If you chose to take your dog to the vet and not call poison control, your vet would likely be calling poison control, unless they have experience with another pet that has ingested the same medication in similar quantities.
While I did not give you an answer to your question, I directed you to the best place to obtain that information. I want to caution you in that some medications will do silent damage, and the longer they are in the system, the more damage they do. For example, an overdose of ibuprofen can cause kidney damage if the pet is not seen and treated immediately. Kidney damage often starts off with no outward symptoms, and by the time the pet is obviously ill, it is too late to help them.
Please consider contacting poison control or seeing a vet ASAP. Good luck with your dog.